# SDR HNAA2015081400254

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 55,737 hours, 61,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT OF OUTER WING 4AC ARE INOPERATIVE, SIDEWALL LIGHT WITH ARROW POINTING TOWARD THE DOOR.  FOUND CONNECTOR PLUG TO EMERGENCY LIGHT UNSECURED. RECONNECTED CONNECTOR PLUG.  OPS CHECKED GOOD IAW 33-50-03Q.
